Jump to content



my amazing boyfriend and me<3 July 05' no makeup :o)


my amazing boyfriend and me<3 July 05' no makeup :o)

He makes me feel beautiful no matter what but now I can actually feel it thanks to retin-a-micro, Yay:o)

Other pictures from the album



    Wow, I looked back at your old photos and your skin really improved. Maybe I should get me some of that Retin-A-Micro stuff...
    Hi. Your skin looks great. I've been using retin-a-mirco for about 3 to 4 months now and along the way i've seen some improvements. however, my skin is a combination type and its taking retin-a-micro a long time to clear up my skin. my question to you is, how long did it take retin-a-micro to clear up your skin? i wanna stick with retin, but its take so long and i'm still receiving zits. thanks for your time.
    Your bf's cute! And your skin's really good!
    thanks for the compliments:o)

    Pepsi: I'd really say stick with it, it took over 4 months for me to have clear skin with retin a micro but once it kicks it it's worth the wait,I mean i still get breakouts sometimes but its not nearly half as bad as they were before.And, when i do get them, which is rare... They go away the next day anyways. What cleanser are you using with the retin a??
    I use Noxzema with Retin-A. Its the only cleanser that doesn't dry out my skin. Plus, I also use Clindamycin Phosphate Lotion to help "reduce redness and blackheads." I usaully apply that when i get home from school. I still have blackheads thats for sure. But the redness kinda reduced on my forhead and cheek. Oh, and before I leave to go to school, I use Neutrogena Oil-Free Combination Skin Moisture. I also have this dry area under my nose and lips. Their really itchy and its so tempting to scratch it. Well, thats my skin info. Did you have a combination skin type?
    yes i do oily cheeks n forehead everything else is normal ...my chin and around my nose is usually really dry tho...I would deffinetly reccomend getting a more gentle cleanser to use with the retin a micro... using too many things with medication in them will make your skin worse.
    thanks for your help sarah6ee88. hope my skin improves. :(